# SDR A6WA201140739

- Difficulty date: August 8, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 18,436 hours, 17,651 cycles
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4147T70P02
- Part serial: WYGA5560
- Condition: Leaking
- Location: Apu
- Part time: 18,090 hours, 17,385 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR PERMEATING CABIN AND COCKPIT.  INCREASING IN INTENSITY.  INSPECTED AND FOUND APU FCU LEAKING WHEN APU IS RUNNING.  OPERATED BOTH PACKS WITH ENGINE BLEED AIR.  ODOR HAS DISSIPATED.  R & R LT FCU P LT AND SPLIT, NEVER EXCEED .5 INCH.  OK FOR SERVICE.
